BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2000 Volume 13 >

Please use this identifier to cite or link to this item:

Title: The Maximal Number of Particles in a Branching Process with State-Dependent Immigration
Authors: Mitov, Kosto
Keywords: Branching Processes
State-Dependent Immigration
Maximal Number of Particles
Regeneraive Processes
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 13, No 1, (2000), 161p-167p
Abstract: The limiting behavior of the maximal number of particles in the first n generations of a Bienaym√©-Galton-Watson branching process with immigration in the state zero is studied.
Description: AMS subject classification: 60J80, 60J15.
ISSN: 0204-9805
Appears in Collections:2000 Volume 13

Files in This Item:

File Description SizeFormat
Pliska-13-2000-161-167.pdf1.09 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License